MathSciNet Relay Station
MathSciNet bibliographic data
MR2395067 60F15
Amini, M.; Zarei, H.; Bozorgnia, A. Some strong limit theorems of weighted sums for negatively dependent generalized Gaussian random variables. Statist. Probab. Lett. 77 (2007), no. 11, 1106–1110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement